# SDR SCNA202217003

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 66,203 hours, 23,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT SECTION 43 FUSELAGE SKIN GOUGED FROM BS414 TO BS438 AT S-20R.  RESOLUTION:  DAMAGE WAS TRIMMED OUT FROM BS414 TO BS438 AT STRINGER 20R. STRINGER 20R WAS FOUND CRAKCED ATHE THE AFT THREE FASTENER HOLES WHICH WAS TRIMMED AND REPAIRED. A REPLACEMENT STRINGER WAS ORDERED AND RECEIVED FOR PERMANENT REPAIR.
